Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 175, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2006, 7:07 PM CDT for Atascosa County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2006, 7:07 PM CDT (00:07 UTC)
- Expired
- May 5, 2006, 7:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
County Atascosa County, TX
The radar
The Austin/San Antonio radar (KEWX), 97 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 5:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 060007 SVREWX TXC013-060045- /O.NEW.KEWX.SV.W.0175.060506T0007Z-060506T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 707 PM CDT FRI MAY 5 2006 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES... ATASCOSA * UNTIL 745 PM CDT * AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES NORTHWEST OF POTEET...AND MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE LEMING. LAT...LON 2906 9877 2890 9878 2906 9838 2921 9877 $$
1 follow-up statement
000 WWUS54 KEWX 060029 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 729 PM CDT FRI MAY 5 2006 TXC013-060045- /O.CON.KEWX.SV.W.0175.000000T0000Z-060506T0045Z/ ATASCOSA TX- 729 PM CDT FRI MAY 5 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR ATASCOSA COUNTY... AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER ATASCOSA COUNTY...OR ABOUT 8 MILES EAST OF DEVINE... MOVING EAST AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS. THIS IS A DANGEROUS STORM. TAKE ACTION NOW TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2924 9880 2902 9880 2912 9846 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:36 PM CDT, 31 minutes earlier.
Area forecast discussion, May 5, 6:36 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 636 PM CDT FRI MAY 5 2006 .AVIATION... ANOTHER NIGHT OF SEVERE WEATHER. SHRA/TSRA CURRENTLY DEVELOPING W AND SW OF KSAT AND CURRENT MOTION IS NE. VFR WILL PREVAIL EXCEPT MVFR IN THE LOCATIONS THAT ARE NEAR OR IN TSRA...WITH A BRIEF PERIOD OF IFR IN THE VCNTY OF TSRA. MCS LIKELY LATER TONIGHT AND WILL MOVE E/SE THROUGH THE AREA AFTER MIDNIGHT AND THEN MOVG E SATURDAY MORNING. WINDS WILL REMAIN LIGHT EXCEPT IN OR NEAR TSRA. && .PREV DISCUSSION... (ISSUED 531 PM CDT FRI MAY 5 2006) UPDATE... UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH #295 AND REESTABLISH NEAR TERM TEMP...DEWPOINT AND WIND TRENDS. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... (ISSUED 350 PM CDT FRI MAY 5 2006) DISCUSSION... SURFACE BOUNDARY ALONG A BRENHAM TO SAN MARCOS TO SAN ANGELO LINE WITH 850 MB BOUNDARY ALONG A CAMERON TO TEMPLE TO BROWNWOOD LINE. SERIES OF WEAK MID LEVEL SHORT-WAVES OUT AHEAD OF UPPER TROUGH OVER ARIZONA WITH STRONG UPPER DIFFLUENCE. PWS OF 1.3 TO 1.6 INCHES (135 PERCENT OF AVERAGE). THERE WILL BE ANOTHER ROUND OF STRONG TO SEVERE STORMS DURING THE OVERNIGHT HOURS. STORMS WILL DEVELOP OVER WESTERN TEXAS. THESE WILL ORGANIZE INTO AN MCS THAT WILL MOVE SOUTHEAST ALONG THE BOUNDARIES WITH CORFIDI VECTORS INTO SOUTH CENTRAL TEXAS LATE THIS EVENING AND TONIGHT. STRONG VERTICAL SHEAR, STEEP LAPSE RATES SUGGEST SEVERE STORMS POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. CANNOT RULE OUT ISOLATED TORNADOES NEAR SURFACE BOUNDARIES DUE FAVORABLE HODOGRAPHS. ALSO THERE WILL BE STORM MERGES AND TRAINING AND SOME FLOODING IS LIKELY, SO WILL MAINTAIN FLASH FLOOD WATCH THROUGH TONIGHT. AFTER TONIGHT, MODELS BEGIN TO LACK CONSISTENCY AND CONSENSUS. THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WILL TREND TOWARD THE NAM. COULD BE SOME MORE MCS TYPE ACTIVITY, ESPECIALLY SATURDAY NIGHT AND AGAIN SUNDAY NIGHT INTO MONDAY AS SURFACE BOUNDARIES PERSIST AND WEAK UPPER SHORT-WAVES MOVE ACROSS TEXAS. MODELS IN EVEN GREATER DISAGREEMENT TUESDAY THROUGH FRIDAY AND SOME POSSIBILITY OF ANOTHER BOUNDARY SAGGING INTO THE AREA. HAVE KEPT SOME GHOST POPS AND ISOLATED MENTIONS. EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... LAVACA... LEE... LLANO... MEDINA... REAL... TRAVIS... UVALDE... WILLIAMSON... AND WILSON. && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... LAVACA... LEE... LLANO... MEDINA... REAL... TRAVIS... UVALDE... WILLIAMSON... AND WILSON. && 11/10
Hazardous weather outlook, May 5, 5:27 AM CDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT FRI MAY 5 2006 TXZ171>173-183>194-202>209-217>225-228-061030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 527 AM CDT FRI MAY 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS NORTHWEST TEXAS TODAY AND SPREAD INTO OUR AREA THIS AFTERNOON AND EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH SATURDAY NIGHT. THE PRIMARY THREATS ASSOCIATED WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 5, 1:13 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND DMG 3 N AUSTIN 30.35N 97.75W
05/04/2006 TRAVIS TX PUBLIC
JUST NORTH OF HIGHLAND MALL...LIGHT POLE BENT OVER IN
PARKING LOT.
&&
WRLocal storm report, May 5, 1:22 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 3 E CASTELL 30.70N 98.45W
05/04/2006 M1.75 INCH LLANO TX LAW ENFORCEMENT
0900 PM HAIL 15 S LLANO 30.53N 98.67W
05/04/2006 M1.75 INCH LLANO TX PUBLIC
CRABAPPLE CREEK AND FM 965.
0903 PM HAIL 2 S ENCHANTED ROCK STAT 30.48N 98.85W
05/04/2006 M1.00 INCH GILLESPIE TX BROADCAST MEDIA
0930 PM HAIL 6 N FREDERICKSBURG 30.36N 98.87W
05/04/2006 M1.25 INCH GILLESPIE TX CO-OP OBSERVER
0930 PM HAIL 12 NNW FREDERICKSBURG 30.43N 98.95W
05/04/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
0945 PM HAIL 6 SE WILLOW CITY 30.34N 98.63W
05/04/2006 M2.75 INCH GILLESPIE TX FIRE DEPT/RESCUE
BROKE OUT PICKUP TRUCK WINDOWS.
0950 PM HAIL 5 S WILLOW CITY 30.33N 98.70W
05/04/2006 M3.00 INCH GILLESPIE TX CO-OP OBSERVER
IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
WINDSHIELD BROKEN OUT.
1000 PM TSTM WND DMG FREDERICKSBURG 30.27N 98.87W
05/04/2006 GILLESPIE TX LAW ENFORCEMENT
CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.
1000 PM HAIL 2 E FREDERICKSBURG 30.27N 98.84W
05/04/2006 M1.75 INCH GILLESPIE TX TRAINED SPOTTER
1000 PM HAIL 9 N AUSTIN 30.44N 97.75W
05/04/2006 M1.00 INCH TRAVIS TX TRAINED SPOTTER
OFF AND ON HAIL TO QUARTER SIZE OR SLIGHTLY LARGER. BLOWN
BY STRONG TO SEVERE WINDS. WORST OF THE EVENT LASTED
ABOUT HALF AN HOUR. DUVAL AND MOPAC.
1010 PM TSTM WND DMG 10 NW AUSTIN 30.41N 97.87W
05/04/2006 TRAVIS TX AMATEUR RADIO
ANDERSON MILL SUBDIVISION. TREE BRANCHES AND LIMBS DOWN
AND LAWN FURNITURE IN THE STREETS.
1015 PM HAIL 1 W JOLLYVILLE 30.45N 97.77W
05/04/2006 M0.88 INCH WILLIAMSON TX TRAINED SPOTTER
ANDRSON MILL AND LOOP 620 AREA.
1018 PM TSTM WND GST 1 SSW AUSTIN 30.29N 97.76W
05/04/2006 M73 MPH TRAVIS TX BROADCAST MEDIA
TX SCHOOL FOR THE DEAF.
1023 PM HAIL SISTERDALE 29.97N 98.73W
05/04/2006 M4.25 INCH KENDALL TX LAW ENFORCEMENT
1024 PM HAIL E FRIO TOWN 29.02N 99.32W
05/04/2006 M1.75 INCH FRIO TX CO-OP OBSERVER
1025 PM TSTM WND DMG 1 S AUSTIN 30.29N 97.75W
05/04/2006 TRAVIS TX PUBLIC
TREES DOWN IN AREAS AROUND RIVERSIDE DRIVE BETWEEN
CONGRESS AVE AND IH 35.
1025 PM TSTM WND DMG 1 NE AUSTIN 30.32N 97.74W
05/04/2006 TRAVIS TX PUBLIC
POWER POLE REPORTED DOWN AT 11TH ST AT I 35.
1027 PM HAIL 7 N AUSTIN 30.41N 97.75W
05/04/2006 M0.88 INCH TRAVIS TX PUBLIC
NEAR SPICEWOOD SPRINGS ROAD AND MESA DRIVE WEST OF MOPAC.
1030 PM TSTM WND GST 6 SSE AUSTIN 30.23N 97.71W
05/04/2006 M74 MPH TRAVIS TX ASOS
AUSTIN BERGSTROM AIRPORT.
1030 PM TSTM WND DMG 3 SSW AUSTIN 30.27N 97.77W
05/04/2006 TRAVIS TX BROADCAST MEDIA
ALUMINUM WALL MATERIAL BLOWN OFF SIDE OF PARKING GARAGE
AT PENN FIELD OFFICE COMPLEX.
1030 PM HIGH SUST WINDS 6 SE AUSTIN 30.24N 97.68W
05/04/2006 M74 MPH TRAVIS TX BROADCAST MEDIA
NORTHWEST AIRLINES AIRCRAFT BLOWN OFF RAMP CHOCKS INTO
FENCE. WIND SPEED CONFIRMED BY ASOS.
1031 PM HAIL 4 NNE AUSTIN 30.36N 97.72W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.
1035 PM TSTM WND DMG 10 N AUSTIN 30.45N 97.75W
05/04/2006 WILLIAMSON TX TRAINED SPOTTER
TREES DOWN AT BRAKER AND METRIC.
1045 PM TSTM WND DMG 3 SSE AUSTIN 30.27N 97.73W
05/04/2006 TRAVIS TX TRAINED SPOTTER
VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
RIVERSIDE DRIVE.
1047 PM TSTM WND DMG 5 SW AUSTIN 30.25N 97.81W
05/04/2006 TRAVIS TX PUBLIC
TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
BLVD NEAR BRODIE OAKS SHOPPING CENTER.
1050 PM HAIL 6 SE AUSTIN 30.24N 97.68W
05/04/2006 M1.25 INCH TRAVIS TX PUBLIC
REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.
1100 PM TSTM WND GST 10 N LOCKHART 30.02N 97.68W
05/04/2006 E70 MPH CALDWELL TX AMATEUR RADIO
JCT OF HWYS 183 AND 21.
1108 PM HAIL 1 E MUSTANG RIDGE 30.06N 97.67W
05/04/2006 M1.75 INCH CALDWELL TX PUBLIC
1110 PM HAIL CEDAR CREEK 30.08N 97.50W
05/04/2006 M0.75 INCH BASTROP TX TRAINED SPOTTER
1110 PM TSTM WND DMG LOCKHART 29.87N 97.68W
05/04/2006 CALDWELL TX AMATEUR RADIO
DOWNED TREE BLOCKING ROADWAY.
1110 PM HAIL 13 N SAN ANTONIO 29.65N 98.51W
05/04/2006 E1.00 INCH BEXAR TX TRAINED SPOTTER
1125 PM HAIL 15 NW SAN ANTONIO 29.61N 98.68W
05/04/2006 M0.75 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AND DEZAVALA.
1230 AM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
05/05/2006 BEXAR TX BROADCAST MEDIA
18 HIGH WATER RESCUES IN ONE HOUR.
&&
WRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 53 min |
| May 5, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 63 min |
| May 5, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 43 min |
| May 5, 8:29 PM CDT | Tornado Warning | EWX | Atascosa | 31 min |
| May 5, 8:31 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 59 min |
| May 6, 12:10 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 65 min |
| May 6, 12:37 AM CDT | Tornado Warning | EWX | Burnet | 23 min |
| May 6, 12:53 AM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| May 6, 12:59 AM CDT | Tornado Warning | EWX | Burnet | 31 min |
| May 6, 1:10 AM CDT | Severe Thunderstorm Warning | EWX | Williamson | 65 min |
| May 6, 1:24 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 66 min |
| May 6, 1:28 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 62 min |
| May 6, 2:09 AM CDT | Severe Thunderstorm Warning | EWX | Williamson | 81 min |
| May 6, 2:13 AM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| May 6, 2:19 AM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| May 6, 2:26 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 42 min |
| May 6, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 68 min |
| May 6, 2:52 AM CDT | Flash Flood Warning | EWX | Travis | 4 hr |
| May 6, 2:59 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie | 3 hr |
| May 6, 3:15 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 60 min |
| May 6, 3:50 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 55 min |
| May 6, 4:12 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| May 6, 4:57 AM CDT | Flash Flood Warning | EWX | Kerr | 3 hr |
| May 6, 5:06 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 54 min |
| May 6, 5:09 AM CDT | Flash Flood Warning | EWX | Gonzales | 3 hr |
| May 6, 5:12 AM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 33 min |
| May 6, 5:53 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 67 min |
| May 6, 6:05 AM CDT | Flash Flood Warning | EWX | Blanco | 115 min |
| May 6, 6:39 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| May 6, 6:40 AM CDT | Flash Flood Warning | EWX | Real | 2 hr |
| May 6, 6:50 AM CDT | Severe Thunderstorm Warning | EWX | Kendall | 55 min |
| May 6, 7:08 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 67 min |
| May 6, 7:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 58 min |
| May 6, 7:39 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| May 6, 7:52 AM CDT | Flash Flood Warning | EWX | Kerr | 113 min |
| May 6, 8:04 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 116 min |
| May 6, 8:21 AM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| May 6, 8:28 AM CDT | Flash Flood Warning | EWX | Wilson | 2 hr |
| May 6, 9:45 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 6, 9:45 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 3 hr |
| May 6, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 82 min |
| May 6, 4:47 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 73 min |
| May 6, 6:55 PM CDT | Flash Flood Warning | EWX | Travis | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.